Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 7, NWS Pueblo, CO

May 25, 2023El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at May 25, 2023, 7:16 PM MDT for El Paso County, Colorado. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2023, 7:16 PM MDT (01:16 UTC)
Expired
May 25, 2023, 9:04 PM MDT
In force
108 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 1.3 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4580 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WGUS55 KPUB 260116
FFWPUB
COC041-260430-
/O.NEW.KPUB.FF.W.0007.230526T0116Z-230526T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
716 PM MDT Thu May 25 2023

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  South Central El Paso County in east central Colorado...

* Until 1030 PM MDT.

* At 716 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fountain, Security-Widefield and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3873 10476 3873 10462 3866 10464 3860 10467
      3864 10477 3869 10475

FLASH FLOOD...RADAR INDICATED

$$

Ehr
2 follow-up statements
726 
WGUS75 KPUB 260208
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
808 PM MDT Thu May 25 2023

COC041-260430-
/O.CON.KPUB.FF.W.0007.000000T0000Z-230526T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
808 PM MDT Thu May 25 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT THIS 
EVENING FOR SOUTH CENTRAL EL PASO COUNTY...

At 808 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Fountain, Security-Widefield and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3873 10476 3873 10462 3866 10464 3860 10467
      3864 10477 3869 10475

FLASH FLOOD...RADAR INDICATED

$$

Ehr
427 
WGUS75 KPUB 260304
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
904 PM MDT Thu May 25 2023

COC041-260314-
/O.CAN.KPUB.FF.W.0007.000000T0000Z-230526T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
904 PM MDT Thu May 25 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL EL PASO 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3873 10476 3873 10462 3866 10464 3860 10467
      3864 10477 3869 10475

$$

Ehr

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:38 PM MDT, 3 hours 38 minutes earlier.

Area forecast discussion, May 25, 3:38 PM MDT, 3 hours 38 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Pueblo CO
338 PM MDT Thu May 25 2023

.SHORT TERM...(This evening through Friday)
Issued at 320 PM MDT Thu May 25 2023

Key Messages:

1) Scattered storms this evening, a few severe storms possible
across the plains.

2) Another day with severe thunderstorms possible for the southeast
plains on Friday.

Currently, another day of weak shear (0-6km 20-30 kts) but strong
instability (CAPE of 1500-2500 J/KG) across the area, with
convection firing over the eastern mountains and along a weak
surface boundary (stretching from near TAD to just south of LHX) as
of mid-afternoon. Most CAMs move storms eastward from the higher
terrain across the plains this evening, though perhaps in a less
organized fashion as last night, as dynamic lift today is less
pronounced. Still a low end severe threat for most of the plains
into the evening, with HRRR suggesting some storms along the Palmer
Divide after sunset until close to midnight. Convection farther west
over the mountains and interior valleys has been weaker/more
isolated in nature, and expect most storms here to diminish this
evening. Will maintain high end sct pops for locations east of the
mountains until late evening, then taper precip chances off from
west to east toward midnight.

On Friday, upper level swly flow continues across CO, with perhaps a
subtle increase in mid/upper level winds by late day as jet streak
noses into the swrn part of the state. Over the eastern mountains
and plains, moist/unstable air mass will remain in place, leading to
another round of afternoon/evening thunderstorms, though orientation
of the upper jet suggests best dynamic forcing may shift north of
the Palmer Divide by evening. Again, 0-6km shear looks fairly weak,
in the 25-35 kt range, while instability by afternoon climbs into
the 1000-2000 J/KG range. Marginal risk of severe storms looks
warranted, though strongest storms may end up north of the Palmer if
lastest iteration of the NAM is correct. Farther west over the
mountains and interior valleys, air mass looks slightly drier,
leading to a downturn in convective strength and coverage, though
still at least isolated activity expected. Max temps will remain
little changed from the past couple days.

.LONG TERM...(Friday night through Thursday)
Issued at 320 PM MDT Thu May 25 2023

Key Messages:

1) Heightened chances for daily afternoon rain showers and
thunderstorms for southern Colorado into next week.

2) Near to above average temperatures expected for much of southern
Colorado into next week.

Saturday - Thursday... The weekend and into much of next week
will maintain a rather consistent, but active, weather pattern.
Both deterministic and ensemble model guidance are in strong
agreement about developing an overall, but messy, ridge pattern
across the central US, with broad and disorganized troughing to
the west. Colorado will be situated generally on the western
periphery of the ridging and eastern periphery of the troughing.
This pattern will allow for numerous weak short waves and ripples
in the flow to pass over the southern Colorado region. In addition
to that, given the broader troughing to the west, deeper moisture
is expected to stay further into Colorado, though exact moisture
quality will depend highly on how the waves and ripples in the
flow ultimately evolve. Given all of this, daily chances of
afternoon rain showers and thunderstorms are anticipated for the
southern Colorado area each day to some extent. Also, with the
moisture, and therefore instability, expected, along with modest
upticks in shear from the waves and ripples, some stronger storms
are possible across the area, but particularly across the eastern
plains, where moisture will be greatest. As for temperatures, a
more steady state of temperatures is anticipated given the ridging
and no major storm systems/cold fronts. This pattern is expected
to keep much of southern Colorado near to slightly above average
for this time of year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 320 PM MDT Thu May 25 2023

VFR conditions at all terminals the next 24 hrs, though there will
be sct tsra across the area this evening, with storms most numerous
across the southeast plains. Will carry a vcsh at all terminals
until 01z-02z, and may upgrade to a vcts mention at KPUB 22z-02z,
and KCOS 22z-04z, as storms move off the mountains. Most activity
will diminish/shift east toward KS after 03-05z, though HRRR holds
onto some storms until 05z-07z over the higher terrain north of
KCOS. Very little change in the pattern for Friday, with a risk of
afternoon convection again at all terminals after 20z, and the
potential for severe storms around KCOS and KPUB 21z-00z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...SIMCOE
AVIATION...PETERSEN
Hazardous weather outlook, May 25, 11:36 AM MDT, 7 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1136 AM MDT Thu May 25 2023

COZ058>089-093>099-261745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1136 AM MDT Thu May 25 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop over the mountains early this
afternoon, then spread eastward into the adjacent plains late
this afternoon and evening. A few storms could become severe
across the southeast plains where hail up to around 1.5 inches in
diameter, wind gusts to around 60 mph, heavy rainfall and
dangerous cloud to ground lightning will be possible. Although the
risk looks low, a brief weak tornado can not be ruled out,
especially for the Palmer Divide and northern slopes of the Raton
Ridge. Heavy rainfall could cause localized flash flooding,
especially for areas with susceptible soil conditions.

Across the mountains today, the main risk with thunderstorms will be
brief heavy rainfall, small hail, gusty winds up to 50 mph, and
lightning.

Thunderstorms will decrease from west to east this evening with a
few thunderstorms lingering overnight near the Kansas border.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong to severe thunderstorms will be possible across southeast
Colorado on Friday, with the main risks from storms being strong
outflow winds and large hail. In addition, the threat of heavy
rainfall and possible flash flooding will continue on Friday.

Available moisture slowly decreases from west to east across the
region through the Memorial Day Holiday weekend. This will keep
daily chances of higher based isolated to scattered afternoon and
evening showers and storms over and near the higher terrain. These
storms will produce more wind than rain, with the continued threat
of cloud to ground lightning. Further east across the far southeast
Plains, low level moisture will remain in place, bringing the threat
of a few stronger storms producing hail and locally heavy rainfall.

As temperatures warm through the Holiday weekend, high and fast
flows can be expected across area rivers and streams, especially
across the eastern San Juan mountains and into the San Luis Valley,
as the high mountain snowpack continues to melt.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/10

In the hours before

Special weather statement, May 25, 5:30 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Thu May 25 2023

COZ094-099-260000-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
530 PM MDT Thu May 25 2023

...Strong thunderstorms will impact portions of southwestern Baca and
southeastern Las Animas Counties through 600 PM MDT...

At 529 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Kim to 20 miles west of
Kenton. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3738 10322 3747 10281 3700 10300 3700 10337
TIME...MOT...LOC 2329Z 269DEG 20KT 3735 10316 3699 10332

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, May 25, 5:38 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
538 PM MDT Thu May 25 2023

COZ081-082-085-260030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
538 PM MDT Thu May 25 2023

...A strong thunderstorm will impact portions of east central Teller
and west central El Paso Counties through 630 PM MDT...

At 538 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cascade, or 9 miles west of Colorado Springs, moving southeast at 10
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Manitou Springs and western Colorado Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3893 10486 3881 10496 3890 10511 3898 10506
TIME...MOT...LOC 2338Z 315DEG 7KT 3888 10499

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, May 25, 6:00 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
600 PM MDT Thu May 25 2023

COZ094-099-260045-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
600 PM MDT Thu May 25 2023

...Strong thunderstorms will impact portions of southwestern Baca and
southeastern Las Animas Counties through 645 PM MDT...

At 559 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Pritchett to 9 miles
northwest of Kenton. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3728 10304 3733 10244 3699 10258 3700 10317
TIME...MOT...LOC 2359Z 269DEG 20KT 3726 10298 3700 10309

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, May 25, 6:52 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
652 PM MDT Thu May 25 2023

COZ084>086-260115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
652 PM MDT Thu May 25 2023

...Gusty outflow winds will impact portions of central El Paso and
north central Pueblo Counties through 715 PM MDT...

At 651 PM MDT, Doppler radar was tracking an outflow boundary
capable of producing a landspout along a line extending from near
Ellicott to near Hanover. Movement was northwest at 15 mph.

HAZARD...Landspouts and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Gusty outflow winds
will be near...  Ellicott around 655 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3906 10463 3851 10474 3843 10434 3902 10433
TIME...MOT...LOC 0051Z 135DEG 12KT 3885 10435 3855 10439

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MG
Special weather statement, May 25, 7:05 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
705 PM MDT Thu May 25 2023

COZ077-079-083-260145-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
705 PM MDT Thu May 25 2023

...A strong thunderstorm will impact portions of southeastern Fremont
County through 745 PM MDT...

At 705 PM MDT, Doppler radar was tracking a strong thunderstorm near
Canon City, or 17 miles northwest of Junkins Burn Scar, moving north
at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Florence, Canon City and Royal Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3826 10520 3832 10535 3848 10531 3842 10508
TIME...MOT...LOC 0105Z 194DEG 8KT 3836 10524

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MG
Local storm report, May 25, 7:07 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
707 PM MDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             1 NE FOUNTAIN           38.69N 104.70W
05/25/2023  M1.00 INCH       EL PASO            CO   BROADCAST MEDIA

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:00 PM MDTSpecial Weather StatementPUBBaca45 min
May 25, 6:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
May 25, 6:55 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
May 25, 7:05 PM MDTSpecial Weather StatementPUBFremont40 min
May 25, 7:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
May 25, 7:32 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
May 25, 7:38 PM MDTSevere Thunderstorm WarningPUBEl Paso10 min
May 25, 7:39 PM MDTSpecial Weather StatementPUBFremont36 min
May 25, 7:52 PM MDTSpecial Weather StatementPUBPueblo38 min
May 25, 7:54 PM MDTSpecial Weather StatementPUBEl Paso36 min
May 25, 7:59 PM MDTFlash Flood WarningPUBFremont110 min
May 25, 8:10 PM MDTSpecial Weather StatementPUBEl Paso35 min
May 25, 8:14 PM MDTSpecial Weather StatementPUBFremont31 min
May 25, 8:20 PM MDTSpecial Weather StatementPUBChaffee25 min
May 26, 12:10 PM MDTSpecial Weather StatementPUBSaguache35 min
May 26, 12:13 PM MDTSpecial Weather StatementPUBCuster32 min
May 26, 12:52 PM MDTSpecial Weather StatementPUBHuerfano23 min
May 26, 1:21 PM MDTSpecial Weather StatementPUBCostilla24 min
May 26, 1:24 PM MDTSpecial Weather StatementPUBHuerfano36 min
May 26, 1:27 PM MDTSpecial Weather StatementPUBLas Animas33 min
May 26, 1:42 PM MDTSpecial Weather StatementPUBLas Animas33 min
May 26, 1:50 PM MDTSpecial Weather StatementPUBFremont25 min
May 26, 1:59 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo25 min
May 26, 2:12 PM MDTSpecial Weather StatementPUBPueblo33 min
May 26, 2:18 PM MDTSpecial Weather StatementPUBLas Animas27 min
May 26, 2:21 PM MDTSpecial Weather StatementPUBOtero24 min
May 26, 2:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
May 26, 2:27 PM MDTSpecial Weather StatementPUBOtero33 min
May 26, 2:30 PM MDTSpecial Weather StatementPUBOtero30 min
May 26, 2:38 PM MDTSpecial Weather StatementPUBFremont37 min
May 26, 2:46 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo28 min
May 26, 2:56 PM MDTSpecial Weather StatementPUBOtero49 min
May 26, 3:03 PM MDTSpecial Weather StatementPUBTeller27 min
May 26, 3:09 PM MDTSpecial Weather StatementPUBOtero36 min
May 26, 3:18 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller27 min
May 26, 3:23 PM MDTSpecial Weather StatementPUBCrowley37 min
May 26, 3:28 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
May 26, 3:29 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero31 min
May 26, 3:32 PM MDTSpecial Weather StatementPUBPueblo28 min
May 26, 3:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
May 26, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
May 26, 3:47 PM MDTFlash Flood WarningPUBEl Paso2 hr
May 26, 3:50 PM MDTSpecial Weather StatementPUBCrowley25 min
May 26, 4:01 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero29 min
May 26, 4:03 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
May 26, 4:05 PM MDTSpecial Weather StatementPUBEl Paso40 min
May 26, 4:07 PM MDTSpecial Weather StatementPUBLas Animas23 min
May 26, 4:13 PM MDTSpecial Weather StatementPUBOtero32 min
May 26, 4:24 PM MDTSpecial Weather StatementPUBCrowley36 min
May 26, 4:28 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
May 26, 4:30 PM MDTSpecial Weather StatementPUBOtero30 min
May 26, 4:59 PM MDTSpecial Weather StatementPUBBent, Kiowa61 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.